| Catalog Number |
367856 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Report 2 of 2.It was reported that prior to using bd vacutainer® k2 edta (k2e) 5.4mg blood collection tubes, foreign matter (black dot) was seen inside of 67 tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows.D.2.A medical device type: jka.D.2.B common device name: tubes, vials, systems, serum separators, blood collection.There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k213670; k231373.Investigation summary: bd received 1 photo for investigation.The photo was reviewed and the indicated failure mode for foreign matter was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode foreign matter.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.